| Model Number |
55203-075-045 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
About 4 days postoperatively, it was reported that the screw had medially breached the pedicle.The patient underwent a revision surgery to remove the screw.
Additional Manufacturer Narrative
The screw has not returned for evaluation.Radiographic images were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.